RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 39, Number 3, Pages 381–392 (Mi tmf2861)  

This article is cited in 2 scientific papers (total in 2 papers)

New form of collective particle-like excitations in one-dimensional systems with resonance interaction

V. G. Makhan'kov, V. K. Fedyanin


Abstract: Soliton-like solutions are obtained and investigated for the “perturbed” Schrödinger equation with cubic nonlinearity, which describes many phenomena in the theory of the condensed state. It is shown that there exists an entire class of solutions that cannot be obtained by the standard procedure of expansion with respect to a small parameter, this being so even in the framework of the inverse scattering technique. The explicit form of two such solutions is given, which immediately demonstrates the validity of the above assertion.

Full text: PDF file (1379 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 39:3, 529–536

Bibliographic databases:

Received: 05.06.1978

Citation: V. G. Makhan'kov, V. K. Fedyanin, “New form of collective particle-like excitations in one-dimensional systems with resonance interaction”, TMF, 39:3 (1979), 381–392; Theoret. and Math. Phys., 39:3 (1979), 529–536

Citation in format AMSBIB
\Bibitem{MakFed79}
\by V.~G.~Makhan'kov, V.~K.~Fedyanin
\paper New form of collective particle-like excitations in one-dimensional systems with resonance interaction
\jour TMF
\yr 1979
\vol 39
\issue 3
\pages 381--392
\mathnet{http://mi.mathnet.ru/tmf2861}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 39
\issue 3
\pages 529--536
\crossref{https://doi.org/10.1007/BF01018001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JA61200010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2861
  • http://mi.mathnet.ru/eng/tmf/v39/i3/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Fedyanin, “Particle-like excitations in systems described by the Hubbard model without the chirality condition”, Theoret. and Math. Phys., 46:1 (1981), 57–60  mathnet  crossref  isi
    2. F. Kh. Abdullaev, “Soliton collective excitations in stochastic molecular crystals”, Theoret. and Math. Phys., 51:3 (1982), 607–610  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:162
    Full text:56
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019